... to take it in the morning or evening. I asked my pharmacist who said it might make me sleepy so to try it at night and switch if necessary. So far I'm not noticing anything as far sleepiness or any other side effect. Is night time the best time to take it? I know it can take weeks to work, really hoping to see some relief as soon as possible. Would love to know how quickly others had relief, especially from the anxiety. I've got valium to help me thru, but since my anxiety is pretty much anytime I'm not sleeping I hate to take it all the time
HI: I wanted to share with you I take Pristiq with my evening meal because of nausea I experienced during the first few weeks. You also may have some sleepiness, I did, but this passed after the first few weeks.
Sounds like you are off on a positive foot so that is great. I hope you get relief and yes, it could take a few weeks to get the full effect. I am not a dr. just speaking from working with a great psy. and her advice. Take care and sharing healing thoughts with you.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Any suggestions - I started taking Pristiq about 6 weeks ago and am not sure this is working for me?
Updated 12 Aug 2010 • 1 answer
Updated 16 Mar 2012 • 2 answers
Updated 11 Jan 2015 • 5 answers
Updated 9 days ago • 6 answers
Updated 7 Dec 2016 • 1 answer